MAUDE Adverse Event Report: AVERY DENNISON CORPORATION RELIATECT POST-OP DRESSING WITH CHG; DRESSING, WOUND, DRUG

AVERY DENNISON CORPORATION RELIATECT POST-OP DRESSING WITH CHG; DRESSING, WOUND, DRUG
Model Number 0496-0568-76
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Avery dennison received a complaint from the ob/gyn department of a hospital in (b)(6) through its distributor.The complaint indicated that skin redness was observed after use of the reliatect post-op dressing with chg on a patient that underwent a c-section surgical procedure.A follow-up communication from the hospital stated that the skin redness experienced by the patient was mild and was treated with a topical ointment.No additional treatment was required.Furthermore, no patient sensitivity was known prior to the use of the post-op dressing containing chg.Based on the nature of the incident, retain samples were tested for performance characteristics.All the results were found to be within device specifications and no device malfunction was identified.In addition, avery dennison conducted a device history record review of the reported lot.The review confirmed that the performance characteristics were within specification at the time of product release.  .
 
Event or Problem Description
Avery dennison received a complaint from the ob/gyn department of a hospital in florida through its distributor.The complaint indicated that skin redness was observed after use of the reliatect post-op dressing with chg on a patient that underwent a c-section surgical procedure.

Brand Name
RELIATECT POST-OP DRESSING WITH CHG
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
AVERY DENNISON CORPORATION
7100 lindsay dr., bldg. 14
mentor OH 44060
MDR Report Key11164625
Report Number3003764829-2021-00002
Device Sequence Number17041191
Product Code FRO
UDI-Device Identifier00817138010517
UDI-Public00817138010517
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K163529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number0496-0568-76
Device Catalogue Number0496-0568-76
Device Lot NumberK0711A01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR